# SDR USAA020074

- Difficulty date: February 15, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, SKIN AT S19R, BS 753-755, SECTION 46.  INSTALLED DOUBLER PER SRM 53-00-01, FIG 225 AND STRINGER REPAIR CHANNEL PER 53-00-03 PAGE 213.  (M)
